MathSciNet Relay Station
MathSciNet bibliographic data
MR837555 (87i:13006) 13D99 (18G99)
Porter, Timothy Homology of commutative algebras and an invariant of Simis and Vasconcelos. J. Algebra 99 (1986), no. 2, 458–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement